American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] T. A. Chapman. Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 1286-1291. MR 0326740.
Abstract, references, and article information   
View Article: PDF

[2] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1